# SDR FDKA2009042000079

- Difficulty date: April 20, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 18,754 hours, 17,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FRL FLT 6196 CLT.  FUEL SMELL UPON LANDING.  MX RAN ENGINES, OPS CHECKED BLEED AND PACK SYSTEM AND COULD NOT DUPLICATE.
